MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-63
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported that a retest was performed for the s-iga assay with a std 1:5 dilution when it should have processed the sample undiluted.The cause was the ams software was configured incorrectly to run as 1:undiluted, rerun without a dilution factor so the instrument ran the sample with the standard 1:5 dilution as this is the default for this assay.Due to the dilution the result was reported by ams was <0.250 and the lis removed the < character and released 0.250.The correct result was <0.050.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Section b5 was updated with: additional data provided on 13aug2024: customer states total of 5 patients impacted.Three patient results should have been <0.25 g/l and the lis released 0.25 g/l.One patient result was 0.258 g/l and lis released 0.25 g/l no correction needed.The fifth sample was disposed of and not repeated.The complaint investigation indicated that the cause of the issue was an incorrect configuration setup.The issue was corrected.A review of complaints for this issue was performed and no additional complaints were identified.A review of historical data revealed no trends, systemic issues, or related nonconformances for the complaint issue.Current labelling contained adequate information regarding the configuration of dilution factors and expected behavior of the middleware.Based on all available information and abbott¿s complaint investigation, no product deficiency was identified for the aliniq ams.
 
Event or Problem Description
The customer reported that a retest was performed for the s-iga assay with a std 1:5 dilution when it should have processed the sample undiluted.The cause was the ams software was configured incorrectly to run as 1: undiluted, rerun without a dilution factor so the instrument ran the sample with the standard 1:5 dilution as this is the default for this assay.Due to the dilution the result was reported by ams was <0.250 and the lis removed the < character and released 0.250.The correct result was <0.050.Additional data provided on 13aug2024: customer states total of 5 patients impacted.Three patient results should have been <0.25 g/l and the lis released 0.25 g/l.One patient result was 0.258 g/l and lis released 0.25 g/l no correction needed.The fifth sample was disposed of and not repeated.There was no reported impact to patient management.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19723818
Report Number3004032053-2024-00011
Device Sequence Number8327825
Product Code JQP
UDI-Device Identifier00380740202736
UDI-Public(01)00380740202736(10)3.02
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-63
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown